MAUDE Adverse Event Report: CPI - DEL CARIBE ENDOTAK RELIANCE

CPI - DEL CARIBE ENDOTAK RELIANCE
Model Number 0266
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the lead was performed.Testing was completed to assess lead electrical performance and inner/outer insulation integrity.Measurements throughout these tests were within normal limits.Microscopic inspections of the terminal pin assembly, lead body, and electrode tip found no anomalies.Laboratory testing was unable to reproduce the reported clinical observations and detailed analysis did not reveal any abnormalities.
 
Event or Problem Description
Boston scientific received information that this right ventricular (rv) lead dislodged.The patient has a problematic physiology, for that reason the physician decided to explant this lead and placed a new one.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key7977550
Report Number2124215-2018-16797
Device Sequence Number11045724
Product Code NVY
UDI-Device Identifier00802526431296
UDI-Public(01)00802526431296(17)20200423
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/23/2020
Device Model Number0266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0266; 0296; D150
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age76 YR